Advertisement

Doklady Mathematics

, Volume 98, Issue 2, pp 522–525 | Cite as

Dynamics of a Delay Logistic Equation with Diffusion and Coefficients Rapidly Oscillating in Space Variable

  • S. A. Kashchenko
Mathematical Physics
  • 1 Downloads

Abstract

The applicability of the averaging principle in the study of the dynamics of a practically important delay logistic equation with diffusion and coefficients rapidly oscillating with respect to the space variable is analyzed. A task of special interest is to address equations with rapid oscillations of the delay coefficient or a quantity characterizing the deviation of the space variable. Bifurcation problems arising in critical cases for the averaged equation are studied. Results concerning the existence, stability, and asymptotic behavior of periodic solutions to the original equation are formulated.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    S. A. Gourley, J. W.-H. So, and J. H. Wu, J. Math. Sci. 124 (4), 5119–5153 (2004). http://www.ams.-org/mathscinet-getitem?mr=21229130. Accessed March 15, 2017. doi 10.1023/B:JOTH.0000047249.39572.6dMathSciNetCrossRefGoogle Scholar
  2. 2.
    A. Yu. Kolesov and Yu. S. Kolesov, Relaxation Oscillations in Mathematical Models of Ecology (Am. Math. Soc., Providence, 1997). Accessed July 24, 2017.zbMATHGoogle Scholar
  3. 3.
    S. A. Kashchenko, Differ. Equations 50 (1), 73–78 (2014). http://www.ams.org/mathscinet-getitem?mr-=3298949. Accessed January 24, 2017. doi 10.1134/S0374064114010105MathSciNetCrossRefGoogle Scholar
  4. 4.
    N. S. Bakhvalov and G. P. Panasenko, Homogenization: Averaging Processes in Periodic Media (Nauka, Moscow, 1984; Kluwer, Dordrecht, 1989).CrossRefzbMATHGoogle Scholar
  5. 5.
    M. L. Kleptsyna and A. L. Pyatnitskii, Russ. Math. Surv. 57 (4), 729–751 (2002). http://mi.mathnet.ru/umn535. Accessed April 4, 2018. doi 10.4213/rm535CrossRefGoogle Scholar
  6. 6.
    V. B. Levenshtam, Sib. Math. J. 46 (4), 637–651 (2005). http://mi.mathnet.ru/smj1005. Accessed April 4, 2018.CrossRefGoogle Scholar
  7. 7.
    N. N. Bogolyubov and Yu. A. Mitropol’skii, Asymptotic Methods in the Theory of Nonlinear Oscillations (Gostekhizdat, Moscow, 1955; Gordon and Breach, New York, 1962). http://www.ams.org/mathscinetgetitem?mr=73023. Accessed March 15, 2017.Google Scholar
  8. 8.
    Yu. S. Kolesov, V. S. Kolesov, and I. I. Fedik, Self-Exciting Oscillations in Distributed-Parameter Systems (Naukova Dumka, Kiev, 1979) [in Russian].Google Scholar
  9. 9.
    S. A. Akhmanov and M. A. Vorontsov, “Instabilities and structures in coherent nonlinear optical systems,” Nonlinear Waves: Dynamics and Evolution: Collected Research Papers (Nauka, Moscow, 1989), pp. 228–238 [in Russian].Google Scholar
  10. 10.
    E. V. Grigorieva, H. Haken, S. A. Kashchenko, et al., Physica D: Nonlinear Phenomena 125 (1–2), 123–141 (1999). https://zbmath.org/?q=an:0951.37039. Accessed January 26, 2017. doi 10.1016/S0167-2789(98)00196-1CrossRefGoogle Scholar
  11. 11.
    J. E. Marsden and M. McCracken, The Hopf Bifurcation and Its Applications (Springer-Verlag, New York, 1976). http://www.ams.org/mathscinet-getitem?mr-=0611154. Accessed March 15, 2017.CrossRefzbMATHGoogle Scholar
  12. 12.
    E. Shchepakina, V. Sobolev, and M. P. Mortell, Singular Perturbations: Introduction to System Order Reduction Methods with Applications (Cham, Springer, 2014). doi 10.1007/978-3-319-09570-7. https://mathscinet.ams.org/mathscinet-getitem?mr=3241311. Accessed April 4, 2018.CrossRefzbMATHGoogle Scholar
  13. 13.
    S. A. Kashchenko and A. S. Polst’yanov, Model. Anal. Inf. Syst. 19 (1), 7–23 (2012). http://mi.mathnet.ru/mais209. Accessed January 25, 2017.CrossRefGoogle Scholar
  14. 14.
    E. V. Grigorieva and S. A. Kashchenko, Physica D: Nonlinear Phenomena 291, 1–7 (2015). http://www.-=ams.org/mathscinet-getitem?mr=3280714. Accessed January 25, 2017. doi 10.1016/j.physd.2014.10.002MathSciNetCrossRefGoogle Scholar
  15. 15.
    S. A. Kashchenko, Differ. Equations 54 (1), 13–27 (2018). doi 10.1134/S037406411801003XMathSciNetCrossRefGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2018

Authors and Affiliations

  1. 1.Yaroslavl State UniversityYaroslavlRussia
  2. 2.National Research Nuclear University “MEPhI,”MoscowRussia

Personalised recommendations